Strong Lq Solutions of the Boussinesq System in Rm

Hits: 678
Select Volume / Issue:
Year:
2017
Type of Publication:
Article
Keywords:
Boussinesq Equations, Strong Solutions, Decay Property
Authors:
Xiaona Cui
Journal:
IJISM
Volume:
5
Number:
2
Pages:
48-52
Month:
March
ISSN:
2347-9051
Abstract:
In this paper, we consider the m-dimensional Boussinesq equations, and show the time decay properties for the strong solutions to the Boussinesq system in the usual Sobolev space.

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=